# SDR SWAA2023020291261

- Difficulty date: January 12, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 59,380 hours, 35,095 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FITTING LOCATED BS947.5 AND LBL 12.1 AT AFT CARGO COMPARTMENT 2023-37233<[01] REPLACED FITTING AND FASTENERS LOCATED BS947.5 AND LBL 12.1 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 149A8103 REV-D. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED FITTING AND FASTENERS LOCATED BS947.5 AND LBL 12.1 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 149A8103 REV-D. SEE INDIVIDUAL SIGN OFF BELOW.
